# SDR VTZA9907733

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

BGM\IAD - FLT 7599 - DURING APPROACH, LEFT ENGINE FAILED IN-FLIGHT, ZERO PERCENT TO 50 PERCENT RPM, SRL, FUEL OIL PRESSURE CAPTIONS.  ENGINE FAILED WITH ANTI-ICE AND IGN ON.  MAINTENANCE ADJUSTED FLIGHT IDLE FUEL FLOW AND MAX POWER ON LT ENGINE AND PERFORMED ENGINE RUNS.  ALL ENGINE PARAMETERS WITHIN NORMAL OPERATING LIMITS.  ALSO, INSPECTED FUEL SUMP FOR CONTAMINATION, CHECKED GOOD.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
